CSN Login
Members Online: 4

You are here

side affects

Greggriggs's picture
Greggriggs
Posts: 132
Joined: Dec 2006

I have probably complained to you all about this before.
My blood red cells are down my platlets are up my sed rate is 104.
Anyway I have takin nortriptylin alival. dont get much relief.
I guess it is from the Chemo side affects I had the normal numb hands feet ,then a year later the other stuff like anemic no iron bad blood counts. I can not stand to wear a long sleave shirt my skin burns so bad an all my joints hurt.
Any way I was wondering if any of you got these side affect from Taxole an carboplatin. And if so what did they give you for it.
Greg

trft
Posts: 48
Joined: Jan 2006

same type of chemo... but not same results. I had taxol and carbo, 4 times, and even then because of low blood counts the treatements had to spaced a month apart rather than the every 3 weeks. Pain in joints, yes. But the long sleave shirt thing I've never had and that sounds like a real bummer. So, in short, I can't really help you but to give you one quick response. I've heard of lot of things with taxol and carbo.

Good luck. Tim

Wagonmaker
Posts: 2
Joined: Apr 2008

I havew NSCLC, stage 3, have gone through chemo, radiation, tarceva. Oncologist says I am in remission. I do have a problem with Neuropathy, particularly in my feet. In would love to know how long you had the numbness, pain, etc. and if you were given any medication or therapy for it.

Subscribe to Comments for "side affects"